# SDR ABXA030463

- Difficulty date: November 24, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 60,162 hours, 56,715 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Part number: 9957664503
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CARGO DOOR INTERCOSTAL WEB CRACKED AT LOWER AFT SIDE BY DOOR STOP MARKED AS NR 6.  REMOVED AND REPLACED INTERCOSTAL IAW DC-9 MM AND ON ABX NON ROUTINE CARD 0228.
